# SDR MASA20201229149

- Difficulty date: December 1, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: MM67043255001
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER BETWEEN FS 1031 TO FS 1047 STGR 26RT AND 27, AFT CARGO COMPARTMENT.  CORRECTIVE ACTION: DOUBLER BETWEEN FS 1031 TO FS 1047 STGR 26RT AND 27 WAS REPLACED, PER CRJ900 SRM 51-42-06-001-001-A01.
